# SDR 2000ZZZX361

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8024A
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R83103008
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 554051
- Condition: Bent
- Location: Engine Bay
- Part time: 4,687 hours
- Component: 6932403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FAILED TO EXTEND.  FOUND THE ALTERNATE AIR CABLE (PIPER P/N 554051) NOT ROUTED CORRECTLY IN ENGINE COMPARTMENT AND TY WRAP BROKEN WHICH ALLOWED ALTERNATE AIR CABLE TO BECOME ENTANGLED TO THE NOSE GEAR LOWER DRAG LINK (PIPER P/N 38040-02) AND BOLT (PIPER P/N 402938).  RECOMMENDED SOLUTION THAT PIPER REVIEW MANUAL AND IPC CLARIFING ROUTING AND CLAMPING OF ALTERNATE AIR CABLE AND OWNERS THEN ARE PROVIDED WITH THAT, TO PREVENT RECURRENCE.
